MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. NRFIT CONNECTOR, SET; SET, I.V. FLUID TRANSFER

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. NRFIT CONNECTOR, SET; SET, I.V. FLUID TRANSFER
Catalog Number 21-7608-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that liquid leakage occurred near the cassette-side connection point.The event occurred during the patient use.There was no adverse event.
 
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
D3.Mfr establishment name: correction.H3 and h6.Codes: updated.Device evaluation: received one (1) used nrfit administration set attached to nrfit cassette.As received no damage or anomalies were observed.The sample was leak tested using a hydrostatic pressure pump.No leakage was observed.The complaint of leakage cannot be replicated or confirmed.A device history record review could not be conducted as the lot number was unknown.

Brand Name
NRFIT CONNECTOR, SET
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24201601
Report Number3012307300-2026-00633
Device Sequence Number5557997
Product Code LHI
UDI-Device Identifier10610586043994
UDI-Public(01)10610586043994
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number21-7608-24
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown